# SDR CA010302010

- Difficulty date: January 31, 2001
- Submitted: March 13, 2001
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 13,179 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Current Limiter
- Part number: ALM50
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIR NUNAVUT KING AIR WAS ON APPROACH TO IGALUIT AT NIGHT. FLIGHT CREW SELECTED GEAR, THEY RECEIVED AN UNSAFE GEAR INDICATION AND HAD TO USE GEAR EMERGENCY EXTENSION METHOD, AFTER WHICH GAVE 3 GREEN GEAR DOWN AND LOCKED INDICATION. THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT. AN INSPECTION OF LANDING GEAR SYSTEM WAS ACCOMPLISHED. IT WAS DISCOVERED THAT R/H GENERATOR BUS POWER LIMITER HAD FAILED. MAINTENANCE WAS UNSUCCESSFUL AT FINDING A CAUSE FOR LIMITER FAILURE. NEW POWER LIMITER INSTALLED. GEAR SWINGS ACCOMPLISHED AS PER AVIA DESIGNS MAINTENANCE MANUAL. AIRCRAFT RETURNED TO SERVICE.
